# SDR USAA060301

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: 425N400217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY MOUNT FITTING CORRODED STA 324 RBL 35 WL 208; CORR TASK C53-222-03.  REMOVED AND REPLACED WITH GALLEY MOUNT FITTING PER SRM 51-40-02, DEFECT SIZE: 0.5" X 0.75" X 0.300".
